# SDR ASAA1159167

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,667 hours, 2,269 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Fan
- Part number: 024116
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CONTROL CABIN TEMP SENSOR FAN NOISY.  REPLACED CONTROL CABIN TEMP SENSOR FAN.  OPS CHECK SAME GOOD.  REF MM 21 61 11/401.  GND VERIFICATION TEST OF FAN GOOD.
